Many-particle hardy inequalities
2008 (English)In: Journal of the London Mathematical Society, ISSN 0024-6107, E-ISSN 1469-7750, Vol. 77, 99-114 p.Article in journal (Refereed) Published
In this paper we prove three different types of the so-called many-particle Hardy inequalities. One of them is a 'classical type' which is valid in any dimension d not equal 2. The second type deals with 2-dimensional magnetic Dirichlet forms, where every particle is supplied with a solenoid. Finally we show that Hardy inequalities for fermionic functions (fully anti-symmetric for d = 1, 2) hold true in all dimensions.
Place, publisher, year, edition, pages
2008. Vol. 77, 99-114 p.
Natural Sciences Mathematics
IdentifiersURN: urn:nbn:se:su:diva-59149DOI: 10.1112/jlms/jdm091ISI: 000253917900007OAI: oai:DiVA.org:su-59149DiVA: diva2:426278
authorCount :42011-06-232011-06-212011-06-23Bibliographically approved